# SDR CALA9900559

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- System (JASC): 4920 · APU Core Engine
- Part: Combustor
- Part number: 360452445
- Condition: Inoperative
- Location: Apu
- Part time: 9,889 hours
- Component: Garrett, 380428101
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

THE APU FIRE INDICATION LIGHT AND BELL ACTIVATED APPROXIMATELY TWO MINUTES AFTER STARTING APU WHILE DESCENDING INTO DFW.  THE APU FIRE BOTTLE WAS DISCHARGED AND THE LIGHT AND BELL WENT OUT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WIRES BURNT AT APU THERMOSTAT AND EVIDENCE OF A FUEL STREAM.  THE APU WAS RUN AND MAINTENANCE FOUND TORCHING BEING CAUSED BY A FAULTY COMBUSTION CAN.  THE APU COMBUSTION CAN WAS REMOVED AND REPLACED.  THE APU WIRE HARNESS WAS ALSO REMOVED AND REPLACED.  APU LEAK AND OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, THE APU FIRE BOTTLE WAS REMOVED AND REPLACED.
